Harmonic Bergman functions as radial derivatives of Bergman functions

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the setting of the half-space of the euclidean n-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.

Original languageEnglish
Pages (from-to)401-408
Number of pages8
JournalProceedings of the American Mathematical Society
Volume131
Issue number2
DOIs
Publication statusPublished - 2003 Feb 1

Fingerprint

Harmonic functions
Harmonic
Derivatives
Derivative
Half-space
Euclidean
Norm

Keywords

  • Bergman functions
  • Radial derivative
  • Upper half-space

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Harmonic Bergman functions as radial derivatives of Bergman functions. / Choe, Boo Rim; Koo, Hyung Woon; Yi, Heungsu.

In: Proceedings of the American Mathematical Society, Vol. 131, No. 2, 01.02.2003, p. 401-408.

Research output: Contribution to journalArticle

@article{2b160b91c5c4488ea0516c3a7d0ec832,
title = "Harmonic Bergman functions as radial derivatives of Bergman functions",
abstract = "In the setting of the half-space of the euclidean n-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.",
keywords = "Bergman functions, Radial derivative, Upper half-space",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon} and Heungsu Yi",
year = "2003",
month = "2",
day = "1",
doi = "10.1090/S0002-9939-02-06531-0",
language = "English",
volume = "131",
pages = "401--408",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Harmonic Bergman functions as radial derivatives of Bergman functions

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

AU - Yi, Heungsu

PY - 2003/2/1

Y1 - 2003/2/1

N2 - In the setting of the half-space of the euclidean n-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.

AB - In the setting of the half-space of the euclidean n-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.

KW - Bergman functions

KW - Radial derivative

KW - Upper half-space

UR - http://www.scopus.com/inward/record.url?scp=0037321620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037321620&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-02-06531-0

DO - 10.1090/S0002-9939-02-06531-0

M3 - Article

AN - SCOPUS:0037321620

VL - 131

SP - 401

EP - 408

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -